EconPapers    
Economics at your fingertips  
 

PROFITABILITY AND RISKS IN DAIRY FEEDING PROGRAMS: A MULTIPERIOD OPTIMIZATION

C. Shumway, Alberto A. Reyes and Robert W. Blake

Southern Journal of Agricultural Economics, 1982, vol. 14, issue 2, 6

Keywords: Livestock; Production/Industries (search for similar items in EconPapers)
Date: 1982
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ageconsearch.umn.edu/record/30440/files/14020077.pdf (application/pdf)

Related works:
Journal Article: Profitability and Risks in Dairy Feeding Programs: A Multiperiod Optimization (1982) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:sojoae:30440

DOI: 10.22004/ag.econ.30440

Access Statistics for this article

More articles in Southern Journal of Agricultural Economics from Southern Agricultural Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2025-03-30
Handle: RePEc:ags:sojoae:30440